# SDR ASAA2016010514654

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 8,746 hours, 2,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 66185732
- Condition: Stuck
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS DIFFICULT TO OPEN, FEELS LIKE THE DOOR HAS A CATCH.  ACFT GROUNDED. LUBRICATED L-1 DOOR HOLD OPEN ARM BUTTON ASSY, DOOR OPS CHECKS NORMAL.
